Had BA yesterday, now flushed cheeks, slight temperature and now my arms and are burning hot. Am I having an allergic reaction?

I am allergic to anticoagulants and the burning arms and legs is what I get if I have clexane or heparin - I told my clinic I was allergic to this so presume I wasn't given it during the procedure. Taking erythromycin and codydramol now only - could either of those produce very hot arms and thighs?

Doctor Answers 1

Breast Augmentation/Breast Implants/Anatomic Gummy Bear Implants/ Silicone Implants/Breast Implant Revision

I appreciate your question. Since there has been a change in your post op course, please contact your surgeon so he/she can examine you and recommend the most appropriate treatment plan at this time.The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery. Best of luck! Dr. Schwartz Board Certified Plastic Surgeon Director-Beverly Hills Breast and Body Institute #RealSelf100Surgeon #RealSelfCORESurgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.